# SDR COMA0260508

- Difficulty date: September 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 14,891 hours, 13,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5789 FLAPS FAIL MESSAGE WHEN SELECTED 30 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
